Welcome to the Anxiety Forum - A Home for Those with Anxiety, Fear, or Panic Attacks.
Driving 468x60
Results 1 to 3 of 3

Thread: Escitalopram

  1. #1

    Escitalopram

    Started taking escitalopram 10mg 3 days ago..I know about all the side effects and so on,have taken it before,suffer with very bad anxiety..but I have been suffering with real bad dull chest pain,unable to sleep at night,dizziness,nausea and a very dull headache..I know it's the side effects of the tablet,although my anxiety does make me think there's something wrong when I feel these symptoms but I've managed to calm myself down..I'm just looking to maybe chat with someone who has had the same side effects and if they have come out the other side of them??

  2. #2
    Junior Member
    Join Date
    Jan 2016
    Location
    Los Angeles, CA
    Posts
    3
    Quote Originally Posted by nathanhalford View Post
    Started taking escitalopram 10mg 3 days ago..I know about all the side effects and so on,have taken it before,suffer with very bad anxiety..but I have been suffering with real bad dull chest pain,unable to sleep at night,dizziness,nausea and a very dull headache..I know it's the side effects of the tablet,although my anxiety does make me think there's something wrong when I feel these symptoms but I've managed to calm myself down..I'm just looking to maybe chat with someone who has had the same side effects and if they have come out the other side of them??
    I took 10 mg Escitalopram (Lexapro) for nearly a year. It helped a lot with anxiety, but the headaches I would get from it were insane. I'd get so much pressure in the center of my head, I would be dizzy beyond imagination.

    I know the side effects can be different for everyone, but if you feel it's making your anxiety worse than before, you should talk to the doc who prescribed it about an alternative. Everybody's different and meds can have very different effects.

  3. #3
    Junior Member
    Join Date
    Jan 2016
    Posts
    2
    I'm on the same medication. I had bad side effects from taking the medication for a few days (around two/three weeks). After that, they slowly subsided. I still get occasional headaches now, but I just take a Tylenol to reduce that symptom. Hopefully, your negative symptoms don't last too long!

 

 

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Panic Large